Direct sums and summands of weak CS-modules and continuous modules


Er N. F.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.29, no.2, pp.491-503, 1999 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 2
  • Publication Date: 1999
  • Doi Number: 10.1216/rmjm/1181071648
  • Journal Name: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.491-503
  • Yıldız Technical University Affiliated: No